MAUDE Adverse Event Report: CORDIS US CORP AVANTI; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

CORDIS US CORP AVANTI; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Catalog Number 504608X
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported, a circular fragment approximately 2mm in size came off of an 8f 11cm avanti+ catheter sheath introducer (csi) while the catheter was being prepared and flushed with heparinized saline.There was no reported patient injury.The issue occurred during preparation of the device.Only one catheter experienced the issue during preparation, and all other devices from the same lot were subsequently removed from the shelf.The device had been stored and prepared according to the instructions for use (ifu), and no device or package damage was noted prior to use.There was no interaction with another device or instrument that contributed to the separation, and the user was trained in the preparation of the device.The device will not be returned for evaluation because it previously disposed of.
 
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
As reported, a circular fragment approximately 2mm in size came off an 8f 11cm avanti+ catheter sheath introducer (csi) while the catheter was being prepared and flushed with heparinized saline.There was no reported patient injury.The issue occurred during preparation of the device.Only one catheter experienced the issue during preparation, and all other devices from the same lot were subsequently removed from the shelf.The device had been stored and prepared according to the instructions for use (ifu), and no device or package damage was noted prior to use.There was no interaction with another device or instrument that contributed to the separation, and the user was trained in the preparation of the device.The device will not be returned for evaluation because it previously disposed of.A product history record (phr) review of lot 18484614 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿catheter sheath introducer ¿ separated¿ could not be substantiated because the device was not returned and images were not provided.The exact cause of the reported event cannot be found.No device or package damage was noted prior to use therefore, handling factors cannot be excluded as a contributing factor.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent of making the user aware of the risks.According to the instructions for use (ifu), ¿do not pinch the csi with forceps.It may cause scratches on it.Attention should be paid not to damage the csi with forceps or sharp-edged tools.¿ ¿do not introduce sharp medical instruments which can lead to device damage.¿ based on the available information phr review, there is no evidence to suggest the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
AVANTI
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key23850602
Report Number9616099-2025-02036
Device Sequence Number15813767
Product Code DRE
UDI-Device Identifier10705032010153
UDI-Public(01)10705032010153(17)280731(10)504608X
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number504608X
Device Lot Number18484614
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic